Estimates for the convolution operator in spaces with weighted norms
Doklady Akademii Nauk, Tome 286 (1986) no. 1, pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_1_a6,
author = {B. A. Plamenevskii},
title = {Estimates for the convolution operator in spaces with weighted norms},
journal = {Doklady Akademii Nauk},
pages = {35--38},
year = {1986},
volume = {286},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_1_a6/}
}
B. A. Plamenevskii. Estimates for the convolution operator in spaces with weighted norms. Doklady Akademii Nauk, Tome 286 (1986) no. 1, pp. 35-38. http://geodesic.mathdoc.fr/item/DAN_1986_286_1_a6/